Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 173, NWS Charleston, WV

September 26, 2012Jackson County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Sep 26, 2012, 9:42 PM EDT for Jackson County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 9:42 PM EDT (01:42 UTC)
Expired
Sep 26, 2012, 10:30 PM EDT
In force
48 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Jackson County, OH

What was reported inside it

TimeReportWhereRemark
Sep 26, 9:50 PM EDTHAIL 13 Nne Mabee, OHALONG RIEGEL RIDGE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WUUS51 KRLX 270142
SVRRLX
OHC079-270230-
/O.NEW.KRLX.SV.W.0173.120927T0142Z-120927T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
942 PM EDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACKSON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF OAK HILL...

* UNTIL 1030 PM EDT

* AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES WEST OF OAK HILL...OR 12 MILES SOUTHWEST OF JACKSON...MOVING
  EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MABEE..

.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3897 8281 3899 8244 3885 8245 3884 8247
      3885 8255 3885 8258 3886 8277 3894 8276
      3894 8280 3895 8281
TIME...MOT...LOC 0142Z 272DEG 22KT 3893 8278

$$

30
2 follow-up statements
915 
WWUS51 KRLX 270206
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1006 PM EDT WED SEP 26 2012

OHC079-270230-
/O.CON.KRLX.SV.W.0173.000000T0000Z-120927T0230Z/
JACKSON OH-
1006 PM EDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN JACKSON COUNTY IN SOUTHEAST OHIO...

AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OAK HILL...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3897 8266 3899 8244 3885 8246 3884 8247
      3885 8248 3885 8253 3885 8258 3888 8268
      3894 8268
TIME...MOT...LOC 0206Z 272DEG 22KT 3892 8259

$$

25
809 
WWUS51 KRLX 270226
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EDT WED SEP 26 2012

OHC079-270235-
/O.EXP.KRLX.SV.W.0173.000000T0000Z-120927T0230Z/
JACKSON OH-
1026 PM EDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IN
SOUTHEAST OHIO WILL EXPIRE AT 1030 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING IS BEING ALLOW TO EXPIRE. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3897 8266 3899 8244 3885 8246 3884 8247
      3885 8248 3885 8253 3885 8258 3888 8268
      3894 8268
TIME...MOT...LOC 0225Z 272DEG 22KT 3892 8244

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:33 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Sep 26, 7:33 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
733 PM EDT WED SEP 26 2012

.SYNOPSIS...
UPPER DISTURBANCES...ALONG AND AHEAD OF A FRONT...WILL PRODUCE SOME
PRECIPITATION. THE FRONT WILL SAG SOUTHEAST ACROSS THE AREA
THURSDAY AND FRIDAY. HIGH PRESSURE BUILDS IN SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UNSETTLED WEATHER IN THE NEAR TERM. FRONTAL BOUNDARY AT 17Z STILL
STALLED OUT ACROSS SOUTHERN MICHIGAN/NORTHWEST OHIO/NORTHERN
INDIANA...WITH AN AREA OF SHOWERS AND ISOLD THUNDERSTORMS JUST
ALONG/AHEAD OF THE FRONT. UPPER SHORTWAVE EXITING NORTHERN ZONES AT
17Z...BROUGHT A ROUND OF SHOWERS AND ISOLD STORMS TO THE NORTHERN
ZONES THIS MORNING. NEXT SIGNIFICANT SHORTWAVE APPEARS TO BE NEAR
SOUTHWEST INDIANA AT THIS TIME...AND WILL PUSH EAST INTO THE CWA LATER
THIS EVENING AND TONIGHT. THIS...IN COMBINATION WITH THE FRONTAL
BOUNDARY WHICH IS PROGGED TO ENTER SOUTHEAST OHIO ZONES AROUND
03Z...WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH LATE TONIGHT...AND WILL BE THE MAIN FOCUS FOR
ACTIVITY LATER TODAY AND TONIGHT. THERE COULD ALSO BE AN ISOLD STORM
LATER THIS AFTERNOON AND EVENING...PARTICULARLY IN ANY AREAS THAT
SEE BREAKS IN THE CLOUDS...BUT THINKING MAIN FOCUS WILL BE WITH
APPROACHING FRONTAL BOUNDARY AND SHORTWAVE...WITH BULK OF ACTIVITY
ACROSS SOUTHEAST OHIO/NORTHEAST KY/AND WV ZONES NEAR OHIO RIVER.

SPC HAS PLACED MUCH OF THE CWA IN A SLIGHT RISK FOR DAY 1 CONVECTIVE
OUTLOOK. THIS IS BASED ON THE DEVELOPMENT OF STRONG UNIDIRECTIONAL
WINDS ALOFT. BEST DYNAMICS LOOK TO BE ACROSS THE NORTH...I.E.
AFOREMENTIONED AREAS...WHERE 40 TO 50 KTS 0-6KM BULK SHEAR AND
BETTER ALTHOUGH MODEST INSTABILITY ARE EXPECTED. COULD GET AN
ISOLATED STRONG TO SEVERE WIND GUST WITH ANY STORM...PARTICULARLY IN
THE NORTHERN ZONES. IN ADDITION...GUSTY WINDS THIS AFTERNOON AND
TONIGHT...PARTICULARLY ACROSS THE RIDGE TOPS FROM THESE STRONGER
WINDS ALOFT.

COLD FRONTAL BOUNDARY WILL SLOWLY CONTINUE TO PUSH SOUTH THROUGH THE
AREA ON THURSDAY...WITH SEVERAL WAVES PROGGED TO MOVE
ACROSS...ENHANCING PRECIPITATION AT TIMES. COLD FRONTAL BOUNDARY
SHOULD BE SOMEWHERE IN THE VICINITY OF THE HIGHER TERRAIN TOWARDS
THE END OF THE FORECAST PERIOD. WEATHER EXPECTED TO DETERIORATE AS
COLD FRONT PUSHES SOUTHWARD...WITH INCREASED SHOWER ACTIVITY...AND
LOWERING/THICKENING CEILINGS.

FOR OVERNIGHT TEMPERATURES...BUMPED UP A COUPLE OF DEGREES ACROSS
THE NORTH DUE TO EXPECTED CLOUD COVER. MADE LITTLE CHANGES TO MAX
TEMPERATURES TOMORROW.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
ALTHOUGH THERE ARE STILL SOME TIMING ISSUES...MODELS COMING INTO
MUCH BETTER AGREEMENT THIS PERIOD...TRENDING TOWARD A FASTER EXIT
WITH THE FRONT AND PRECIPITATION. THIS IS DUE TO UPSTREAM RIDGE
BUILDING MORE RAPIDLY OVER SOUTH CENTRAL CANADA...ALLOWING A STRONG
UPPER LOW TO DROP SOUTHWARD THROUGH SOUTHEASTERN CANADA. THIS
AMPLIFICATION OF THE NORTHERN STREAM FINALLY ALLOWS THE UPPER FLOW
TO TURN MORE TO THE NORTHWEST OVER THE OHIO VALLEY. THE FASTER
GFS/CMC AND SLOWER NAM SUGGESTS A BLEND OF THE MODEL GUIDANCE WILL
BE USED FOR THIS FORECAST. THIS WILL ALLOW FOR NOT TOO DRASTIC A
CHANGE IN THE FORECAST. THE FRONT WILL SINK FROM OUR NORTHWESTERN
BORDER OVER SOUTHEAST OHIO THURSDAY NIGHT SOUTHEASTWARD ACROSS THE
AREA DURING FRIDAY...AND EXITING THE MOUNTAINS FRIDAY NIGHT.
MULTIPLE SHORT WAVES IN THE FLOW...COMBINED WITH PLENTY OF MOISTURE
AND SOME INSTABILITY...ARGUE FOR HIGH POPS VICINITY OF THE FRONT.
NEVER THE LESS...HIGH PRESSURE WITH DRIER AND COOLER AIR WILL TAKE
CONTROL OVER SOUTHEAST OHIO AND NORTHWESTERN WEST VIRGINIA FRIDAY
NIGHT...AND OVER THE ENTIRE AREA BY SATURDAY AFTERNOON. TEMPERATURES
WILL TREND TO BELOW NORMAL BY SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MDLS ARE IN REASONABLY GOOD AGREEMENT WITH UPR LOW FCST TO DROP
INTO THE EASTERN LAKES SUN-MON BEFORE LIFTING OUT. HAVE INCLUDED
SOME CHC POPS FOR MAINLY DIURNAL SHRA ACROSS PORTIONS OF SE OH AND
INTO N WV SUN AFTN WITH DRY SLOT KEEPING S AREAS DRY. SFC HIGH
BUILDS IN FOR NEXT WEEK AS THE PATTERN RELAXES AND RIDGING TAKES HOLD
ACROSS S HALF OF THE COUNTRY. SO AFTER INITIALLY COOL TEMPS...A
WARMUP WILL BE NOTED DAYS 6 AND 7 UNDER WAA.

&&

.AVIATION /00Z WEDNESDAY THROUGH MONDAY/...
A DISTURBANCE WILL MOVE ACROSS THE AREA THIS EVENING...CREATING SOME
SHOWERS AND THUNDERSTORMS. SOME PATCHY FOG IS POSSIBLE TONIGHT IN WV
AND SW VA WHERE WINDS BECOME LIGHT. A COLD FRONT WILL THEN SLOWLY
PUSH SOUTHWARD INTO THE REGION ON THURSDAY. SOME MVFR CEILINGS CAN
BE EXPECTED NEAR THE FRONT...ALONG WITH RESTRICTIONS IN
PRECIPITATION.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: COVERAGE AND TIMING OF INDIVIDUAL CLUSTERS OF
SHOWERS AND THUNDERSTORMS WILL VARY. TIMING...DENSITY AND LOCATION
OF FOG FORMATION MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    H
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    H
BKW CONSISTENCY  H    H    H    H    H    H    M    M    H    H    H    H
EKN CONSISTENCY  H    M    M    M    M    M    M    M    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    H
CKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    H

AFTER 00Z FRIDAY...
OCCASIONAL IFR IN CEILINGS AND SHOWERS ALONG FRONT THROUGH FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/SL/30
NEAR TERM...SL
SHORT TERM...JMV
LONG TERM...30
AVIATION...RPY
Hazardous weather outlook, Sep 26, 9:34 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
934 AM EDT WED SEP 26 2012

VAZ003-004-WVZ033-271345-
DICKENSON-BUCHANAN-MCDOWELL-
934 AM EDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE
FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE.
WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER
PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT
NATURE OF THIS PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
034>040-046-047-271345-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
934 AM EDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH
DAMAGING WIND GUSTS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE
FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE.
WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER
PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT
NATURE OF THIS PATTERN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 26, 8:15 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
815 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             3 S CATLETTSBURG        38.36N  82.60W
09/26/2012  E0.88 INCH       BOYD               KY   PUBLIC

&&

EVENT NUMBER RLX1200510

ARB
Local storm report, Sep 26, 8:18 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
818 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             1 S KENOVA              38.39N  82.58W
09/26/2012  E0.88 INCH       WAYNE              WV   PUBLIC

&&

EVENT NUMBER RLX1200511

ARB
Local storm report, Sep 26, 8:46 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
846 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             RIPLEY                  38.81N 81.69W
09/26/2012  U1.00 INCH       JACKSON            WV   PUBLIC

&&

NNNN
Local storm report, Sep 26, 8:48 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
848 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             EVANS                   38.80N 81.81W
09/26/2012  U0.75 INCH       JACKSON            WV   PUBLIC

&&

NNNN
Local storm report, Sep 26, 8:57 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
857 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 NNE GLENVILLE         38.97N  80.82W
09/26/2012                   GILMER             WV   911 CALL CENTER

            TREES DOWN ALONG SYCAMORE RUN RD NORTH OF GLENVILLE.

&&

EVENT NUMBER RLX1200512

ARB
Local storm report, Sep 26, 9:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
905 PM EDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 SE LEON               38.70N  81.89W
09/26/2012  E1.00 INCH       MASON              WV   TRAINED SPOTTER

&&

CORRECTED LOCATION

EVENT NUMBER RLX1200503

ARB

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.